Home | About us | Editorial board | Ahead of print | Current issue | Archives | Search | Submit article | Instructions | Subscribe | Advertise | Contact us |  Login 
National Journal of Maxillofacial Surgery
Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 640

  Article Access Statistics

Year : 2011 | Volume:  2 | Issue Number:  1 | Page:  73-79


Ossifying fibroma of maxilla in a male child: Report of a case and review of the literature
Khan Suleman Abbas, Sharma Naresh Kumar, Raj Vineet, Sethi Tarun

Number of times this article was viewed 10889
Number of times this article has been printed  from the site 199
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0


 Back To Article